# SDR TRBA20120901001

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: ART72
- Aircraft time: 33,907 hours, 33,055 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DHE1148
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AFTER TAKEOFF THEY WERE UNABLE TO MOVE LANDING GEAR HANDLE OUT OF DOWN POSITION.  LANIDNG GEAR WOULD NOT RETRACT. REMOVED AND INSTALLED LT MLG FWD PROXIMITY SWITCH AND HARNESS IAW JIC 32-61-00 RAI 10000 AND AMM 20-21-00.  OPS CHECKED GOOD.
